... To know if anyone gain wt by trying the starter pack? I HAVE BEEN DEPRESSED MOST ALL MY ADULT LIFE... I STARTED TAKEN ANTIDEPRESSANTS IN 2001-BEEN OFF OF THEM FOR TWO YEARS. MY WT. STAYS ABOUT THE SAME I'M NOT DOING WELL WITHOUT THE MEDS. BUT I DON'T WANT TO GAIN ANY WT. CAN ANYONE HELP WITH DOES VIIBRYD CAUSE WT. GAIN?
I have been taking Viibryd since February, and have not gained any weight because of it. This was the 1st antidepressant I've ever taken and, although I have had some side-effects (... insomnia being the biggest), weight gain was not a problem. If previous antidepressants haven't caused you any weight-gain, Viibryd shouldn't either. I'm sure over the next several days you'll get more comments on this; but for me, Viibryd's been great!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2013 • 1 answer
Posted 3 Nov 2013 • 2 answers
Posted 3 Feb 2014 • 2 answers
Viibryd - I've taken many antidepressants over the past 30 years. My doctor just bumped my Vibyrd up
Posted 14 May 2014 • 1 answer
Posted 20 Oct 2014 • 2 answers